

PRESENTED BY:



AUGUST 10 RENAISSANCE COLUMBUS DOWNTOWN

50 NORTH 3RD STREET COLUMBUS, OHIO 43215

9 – 9:45 am	Assembly Registration, Career Fair, & Breakfast
9:45 – 9:50 am	Welcome from Ohio ACEP Purva Grover, MD, FACEP, Ohio Chapter President
9:50 – 10:40 am	The Toughest Cases: Legal, Moral, & Ethical Dilemmas in Emergency Medicine Catherine Marco, MD, FACEP (50 mins)
10:40 – 11:20 am	Your Most Important Asset: Financial Planning for the New Physician Mark Hardy (40 mins)
11:20 – 11:25 am	The Call of Leadership: Resident Board Member Nominations
11:25 – 11:45 am	Ohio's Best & Brightest: Poster Presentations
11:45 am – 1:00 pm	Picnic Buffet Luncheon, Career Fair, & Visit Posters
1 – 2 pm	High Risk Cases in Emergency Medicine Kevin Klauer, DO, EJD, FACEP (60 mins)
2 – 2:30 pm	Career Fair & Candy Bar Treat
2:30 – 2:45 pm	Resident Board Member Candidate Introductions & Elections Purva Grover, MD, FACEP, Ohio Chapter President
2:45 – 3:45 pm	Bouncebacks! Critical Care: Footsteps of the New EM Physician Michael Weinstock, MD (60 mins)
3:45 – 4:15 pm	Not-to-Be Missed Announcements & Closing Comments Poster Winners * Door Prize Winners * Election Results

